| Model Number |
D087022 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission. .
Event or Problem Description
During the procedure, while attempting to insert the catheter into the sheath, the catheter tip detached and became stuck in the sheath.The catheter was exchanged and the procedure completed with no adverse consequences to the patient.
Additional Manufacturer Narrative
The reported detached tip was confirmed.The distal tip of the catheter was fractured and detached from the catheter shaft.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the fractured and detached distal tip is consistent with damage during use.